Results 1 to 5 of 5

Thread: I need some advice..

  1. #1

    Question I need some advice..

    Hi,

    I need some advice.

    I'm not pregnant, but confused as to whether I am.

    Two and a bit months ago I went off the pill because I had my period for three weeks straight (as per doctors instructions). My husband and I have been using condoms when being intimate.

    I have started to get the following symptoms: -

    1. Bigger and Sore Breasts
    2. Put on Weight (mainly around tummy area - but not sure if i'm just getting fat lol).
    3. My period didn't come for six weeks, and when it came it only last a day or so and was very very light.
    4. Extremely Tired all the time
    5. Cramping sometimes in lower stomach area

    I took two pregnancy tests three weeks ago, and they came up negative. I thought maybe it was something to do with going off the pill, but I don't seem to be getting over it. Do you think this could be a side effect of going off the pill, or is there a possibility I may be pregnant?

    I just don't really get what's going on. I went to the doctor and got nothing from her. She wasn't helpful at all.



    If you could just give me your advice as to whether the symptoms could be related to me going off the pill, that would be great.

    Thanks for your help in advance

  2. #2

    Join Date
    Feb 2006
    Location
    Newcastle, NSW
    Posts
    4,219

    Default

    The symptoms you have can be for a few other things besides pregnancy. They definitely could be related to coming off the pill.
    I would definitely do another HPT and see what happens. Perhaps find a new Dr and ask for a blood test to be done too.

    All the best hun. I hope you get the result you're wanting

  3. #3

    Join Date
    Sep 2007
    Location
    travelling
    Posts
    9,557

    Default

    I would do another test now, & if its still negative I'd go talk to your gp.

  4. #4

    Default

    Lisa - Are you aware of how long these symptoms usually take to go away after stopping the pill. My cousin went off the same time, and her symptoms stopped a while ago..

    Also, I will go and get another test and see what it comes up with..
    Last edited by Unknown; July 15th, 2010 at 02:38 PM.

  5. #5

    Join Date
    Feb 2006
    Location
    Newcastle, NSW
    Posts
    4,219

    Default

    I'm not sure how long it will take hun... things will probably start to settle down once you get a proper period.

    Did you do that other test yet?

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •